Abstract
We establish a uniform dimensional result for normally reflected Brownian motion (RBM) in a large class of non-smooth domains. Hausdorff dimensions for the boundary occupation time and the boundary trace of RBM are determined. Extensions to stable-like jump processes and to symmetric reflecting diffusions are also given.
Original language | English |
---|---|
Pages (from-to) | 1-17 |
Number of pages | 17 |
Journal | Probability Theory and Related Fields |
Volume | 129 |
Issue number | 1 |
DOIs | |
Publication status | Published - May 2004 |
Externally published | Yes |
Keywords
- Boundary occupation time
- Boundary trace
- Conformal mapping
- Hausdorff dimension
- Reflecting Brownian motion
- Uniform dimensional result
Fingerprint
Dive into the research topics of 'Boundary trace of reflecting Brownian motions'. Together they form a unique fingerprint.Cite this
Benjamini, I., Chen, Z. Q., & Rohde, S. (2004). Boundary trace of reflecting Brownian motions. Probability Theory and Related Fields, 129(1), 1-17. https://doi.org/10.1007/s00440-003-0318-7